# SDR YENA20150214020

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 59,246 hours, 22,198 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HEAVY MAINTENANCE CHECK, FOUND LT WING TOP SKIN LOWER SURFACE T/E OVERHANG CORRODED BETWEEN RIB 15-16.  REPAIRED CORRODED AREA AT LT WING TOP SKIN LOWER SURFACE T/E OVERHANG RIB 15/16 IAW SRM 51-21-11, RI 572-58616 AND EC A15-116-01.
